Keeping your hands clean is more important than ever. However, the products you use still need to be safe and approved by the government. Yet another hand sanitizer recall in Canada was announced, with two more joining the list.\nHealth Canada updated its list of recalled brands on September 4, adding products from two different companies.\nEditor's Choice: Doug Ford Told The People Of Brampton To Cancel Their Weekend Parties Or He Will (VIDEOS)\nThe first is a French product labelled as Désinfectant pour les mains à base d’éthanol 70% from Duvernois.\nIt is being recalled for missing risk statements on its packaging and using technical grade ethanol without authorization.\nThe products have an expiry date of either April 2022 or May 2022 and the list of affected lot numbers can be found on Health Canada's website.\nThe second brand of sanitizer being recalled is Holistic Living 70% Alcohol Disinfectant Antiseptic from Lusty Libation Inc. It is being pulled as it has not been authorized for sale in Canada. These products have an expiry date of May 2023.\nLike the Duvernois sanitizer, it contains unauthorized technical grade ethanol. Its packaging is also missing risk statements.\nBoth Duvernois and Lusty Libation Inc. usually make alcoholic beverages, but like other companies in the same field, they both seem to have jumped into creating hand sanitizer.\nHealth Canada is recalling certain hand sanitizers because they either contain ingredients that are not permitted or are improperly labelled and missing important information. https://t.co/GC9PiI1ShB pic.twitter.com/nDbVonbb5f— Health Canada and PHAC (@GovCanHealth) September 5, 2020\nHealth Canada's list of recalled items now numbers 84. Hand sanitizers have been pulled because they may be hazardous to your health or because they are missing important information on their labels.\nThey advise people to stop using any of these products if they have them in their homes.\nSome of the adverse effects Health Canada lists are "skin irritation and cracking, eye irritation, upper respiratory system irritation, and headaches."\nAnyone who has used one and has any concerns about their well-being should contact their doctor.\nThe first recalls across the country were announced in June, with more being added throughout the summer.